MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0404
Medical Device Problem Codes Erratic or Intermittent Display (1182); Material Deformation (2976); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch fhd monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device and verified the reported complaint.The tsr's evaluation identified damage to the monitor's port b, including a missing pin, which resulted in no image output from the port.During recording testing, the monitor became unresponsive and excessive heat was observed from the back housing.Further investigation identified a missing central processing unit (cpu) thermal pad.The tsr installed a cpu thermal pad and repeated testing.Following repair, the monitor passed device functionality testing and the reported freezing and shutdown issue could not be replicated.Review of complaint history for the reported device serial number did not identify any previous complaints reported to verathon for the same failure mode.Trending analysis for glidescope core 15-inch monitors does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Upon completion of verathon's device evaluation and repair, the monitor was returned to the customer.Corrective action is not required at this time.Verathon will continue to monitor trends.
 
Event or Problem Description
A customer reported that the glidescope core 15-inch monitor froze and shut down during an intubation procedure.No patient injury or harm was reported.Information regarding procedural delay or use of a backup device could not be confirmed.

Brand Name
GLIDESCOPE CORE 15-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key25373844
Report Number9615393-2026-00075
Device Sequence Number18780609
Product Code CCW
UDI-Device Identifier00879123006639
UDI-Public(01)00879123006639(11)220808
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0404
Device Catalogue Number0270-1033
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown